Prym Varieties of Triple Cyclic Covers.

Carel Faber

Mathematische Zeitschrift (1988)

  • Volume: 199, Issue: 1, page 61-80
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Faber, Carel. "Prym Varieties of Triple Cyclic Covers.." Mathematische Zeitschrift 199.1 (1988): 61-80. <http://eudml.org/doc/173951>.

@article{Faber1988,
author = {Faber, Carel},
journal = {Mathematische Zeitschrift},
keywords = {Prym varieties; unramified triple cyclic covers; moduli space; non- principal polarization; automorphism},
number = {1},
pages = {61-80},
title = {Prym Varieties of Triple Cyclic Covers.},
url = {http://eudml.org/doc/173951},
volume = {199},
year = {1988},
}

TY - JOUR
AU - Faber, Carel
TI - Prym Varieties of Triple Cyclic Covers.
JO - Mathematische Zeitschrift
PY - 1988
VL - 199
IS - 1
SP - 61
EP - 80
KW - Prym varieties; unramified triple cyclic covers; moduli space; non- principal polarization; automorphism
UR - http://eudml.org/doc/173951
ER -

NotesEmbed ?

top

You must be logged in to post comments.